# SDR ASOA2012100202318

- Difficulty date: September 28, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 26,148 hours, 23,437 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0095
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS FROM 8 TO 20 DEGREES, FLAPS FAIL CAUTION MESSAGE DISPLAYED. VERIFIED FLAPS STUCK AT 8 DEGREES ON EICAS FLIGHT CONTROL PAGE. COMPLIED WITH QRH.  EMERGENCY DECLARED.  COMPLIED WITH AD 2009-06-12 TROUBLESHOOTING FOR FLAP FAILURES.  R & R FLAP CONTROL LEVER IAW AMM27-51-01. PART ROBBED FROM OTHER ACFT.  OPS CHECK GOOD, NO FAULTS AT THIS TIME.  SDR CLOSED.
